Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Calderón-Lozanovskii construction for mixed norm spaces
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.ORCID iD: 0000-0002-9584-4083
2004 (English)In: Acta Mathematica Hungarica, ISSN 0236-5294, E-ISSN 1588-2632, Vol. 103, no 4, 279-302 p.Article in journal (Refereed) Published
Abstract [en]

We show that the Calderón-Lozanovskiǐ construction φ(.) commutes with arbitrary mixed norm spaces, that is, φ(E0[F 0], E1[F1] = φ(E0, E 1)[φ(F0, F1) if and only if φ is equivalent to a power function. This result we obtain by giving characterizations of the corresponding embeddings of φ(E0[F 0], E1[F1]) into φ0(E 0, E1[φ1(F0, F1)] and vice versa in terms of the functions φ, φ0, φ1. As a particular case, we get embeddings of an Orlicz space with mixed norms into an Orlicz space on a product of measure spaces. Applications to classical operators between mixed norm Orlicz spaces are also discussed

Place, publisher, year, edition, pages
2004. Vol. 103, no 4, 279-302 p.
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-15972DOI: 10.1023/B:AMHU.0000028829.15720.02Local ID: f8e2d280-aa03-11db-aeba-000ea68e967bOAI: oai:DiVA.org:ltu-15972DiVA: diva2:988948
Note
Validerad; 2004; 20070122 (kani)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

fulltext(259 kB)24 downloads
File information
File name FULLTEXT01.pdfFile size 259 kBChecksum SHA-512
2a394f8e347f38e59b38e6b792f901a35a3d2ee7feaab13b5b60aa2420a3d9f729d1f5de3d1fb2c1eef766bb95a260291b2ce6a66936e7f4f73a5744466220f7
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
Acta Mathematica Hungarica
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 24 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 12 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf